Drug interactions between nebivolol and valsartan
Interactions between your drugs
Applies to: valsartan and nebivolol
If you are receiving valsartan and nebivolol together with a medication called an ACE inhibitor, you should talk to your doctor to make sure this treatment is appropriate for your condition. When used in the treatment of heart failure, this three drug combination has been associated with increased side effects and an increased rate of death. The reason for this is not clear. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: valsartan
If you are taking valsartan you should avoid potassium-containing salt substitutes or over-the-counter potassium supplements without first talking to your doctor. This can cause high levels of potassium in your blood. High levels of potassium can cause weakness, irregular heartbeat, confusion, tingling of the extremities, or feelings of heaviness in the legs. Call your doctor at once if you have any of these symptoms.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.